# SDR MALA954450

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Bushings
- Part number: 2752000191
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3254 - ON CLIMB-OUT FROM BJI, THE NOSE GEAR WOULD NOT REMAIN UP AND LOCKED AFTER GEAR RETRACTION.  THE AIRCRAFT CONTINUED TO BRD.  MAINTENANCE REPLACED THE NOSE LANDING GEAR UPLOCK BUSHINGS.  SYSTEM OPERATED SATISFACTORILY.  (W)
